# SDR DALA2023063005256

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 DURING M2 AND WHILE INSPECITON PER JIC 5310-4040, (4) ELONGATED HOLES FOUND COMMON TO CROSSBEAM AT FR68, SECTION CONNECTION AT FR68 AND LONGITUDINAL BEAM. CORRECTIVE ACTION: REPAIRED PER ER/A 609536-14. (2841496)
